• Title of article

    A Chebyshev spectral method for the solution of nonlinear optimal control problems

  • Author/Authors

    Gamal N. Elnagar and Mohsen Razzaghi، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    6
  • From page
    255
  • To page
    260
  • Keywords
    Spectral method , Chebyshev , nonlinear problems
  • Journal title
    Applied Mathematical Modelling
  • Serial Year
    1997
  • Journal title
    Applied Mathematical Modelling
  • Record number

    295476